Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:15
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
2018, vol. 22, br. 1, str. 1-14
Strong convergence theorems for two finite families of generalized asymptotically quasi-nonexpansive mappings with applications
(naslov ne postoji na srpskom)
Govt. Kaktiya P.G. College, Department of Mathematics, Jagdalpur, Jagdalpur (Bastar), (C.G.), India

e-adresasaluja1963@gmail.com
Sažetak
(ne postoji na srpskom)
In this paper, an implicit iteration process has been proposed for two finite families of generalized asymptotically quasi-nonexpansive mappings and establish some strong convergence theorems in the framework of convex metric spaces. Also, some applications of our result has been given. Our results extend and generalize several results from the current existing literature.
Reference
Beg, I., Abbas, M., Kim, J.K. (2006) Convergence theorems of the iterative schemes in convex metric spaces. Nonlinear Funct. Anal. Appl, 11(3); 421-436
Bruck, R., Kuczumow, T., Reich, S. (1993) Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property. Colloquium Mathematicum, 65(2): 169-179
Chang, S.S., Kim, J.K., Jin, D.S. (2004) Iterative sequences with errors for asymptotically quasi-nonexpansive type mappings in convex metric spaces. Archives Ineq. Appl., 365-374; 2
Chang, S., Yang, L., Wang, X.R. (2010) Stronger convergence theorems for an infinite family of uniformly quasi-Lipschitzian mappings in convex metric spaces. Applied Mathematics and Computation, 217(1): 277-282
Fukhar-ud-din, H., Khan, S.H. (2007) Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications. Journal of Mathematical Analysis and Applications, 328(2): 821-829
Goebel, K., Kirk, W.A. (1972) A fixed point theorem for asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society, 35(1): 171-171
Khan, A.R., Domlo, A., Fukhar-ud-din, H. (2008) Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces. Journal of Mathematical Analysis and Applications, 341(1): 1-11
Khan, A.R., Ahmed, M.A. (2010) Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications. Computers & Mathematics with Applications, 59(8): 2990-2995
Khan, S.H., Yildirim, I., Ozdemir, M. (2010) Convergence of an implicit algorithm for two families of nonexpansive mappings. Computers & Mathematics with Applications, 59(9): 3084-3091
Kim, J.K., Kim, K.H., Kim, K.S. (2004) Convergence theorems of modified three-step iterative sequences with mixed errors for asymptotically quasi-nonexpansive mappings in Banach spaces. Pan American Math. J, 14(1); 45-54
Kim, J.K., Kim, K.H., Kim, K.S. (2004) Three-step iterative sequences with errors for asymptotically quasi-nonexpansive mappings in convex metric spaces. Nonlinear Anal. Convex Anal. RIMS, 1365, 156-165
Kim, J.K., Kim, K.S., Kim, S.M. (2006) Convergence theorems of implicit iteration process for finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces. Nonlinear Anal. Convex Anal., 40-51; 1484
Kirk, W.A. (1982) Krasnoselskii's iteration process in hyperbolic spaces. Numer. Func. Anal. Optim, 4, 371-381
Liu, Q.H. (2001) Iterative sequences for asymptotically quasi-nonexpansive mappings with error member. J. Math. Anal. Appl., 259(1): 18
Qin, X., Wang, L. (2012) On Asymptotically Quasi- ϕ -Nonexpansive Mappings in the Intermediate Sense. Abstract and Applied Analysis, 2012: 1-13
Saluja, G.S. (2015) Convergence to common fixed points of multi-step iteration process for generalized asymptotically quasi-nonexpansive mappings in convex metric spaces. Hacettepe Journal of Mathematics and Statistics, 4(1059): 205-221
Saluja, G.S. (2011) Approximating common fixed points for asymptotically quasi-nonexpansive mappings in the intermediate sense in convex metric spaces. Funct. Anal. Appro. Comput, 3 (1): 33-44
Saluja, G.S. (2013) Convergence theorems for modified two-step iteration process for two asymptotically quasi-nonexpansive mappings. Advances Fixed Point Theory, 3 (1): 174-194
Saluja, G.S. (2008) Convergence of fixed point of asymptotically quasi-nonexpansive type mappings in convex metric space. Journal of Nonlinear Sciences and Applications, 01(03): 132-144
Saluja, G.S., Nashine, H.K. (2010) Convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces. Opuscula Mathematica, 30(3): 331
Shahzad, N., Zegeye, H. (2007) Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps. Applied Mathematics and Computation, 189(2): 1058-1065
Sun, Z. (2003) Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings. Journal of Mathematical Analysis and Applications, 286(1): 351-358
Takahashi, W. (1970) A convexity in metric space and nonexpansive mappings. I. Kodai Math. Sem. Rep., 22, 142-149
Xu, H., Ori, R.G. (2001) An implicit iteration process for nonexpansive mappings. Numerical Functional Analysis and Optimization, 22(5-6): 767-773
Yildirim, I., Khan, S.H. (2012) Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces. Applied Mathematics and Computation, 218(9): 4860-4866